Pascal and Francis Bibliographic Databases


Search results

Your search

kw.\*:("Non linear equation")


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 20665

  • Page / 827


Selection :

  • and

The 1/d expansion of the Eden modelFRIEDBERG, R.Physics letters. A. 1985, Vol 112, Num 3-4, pp 129-132, issn 0375-9601Article

Viscosity of a kink in the one-dimensional φ4 systemOGATA, M; WADA, Y.Journal of the Physical Society of Japan. 1985, Vol 54, Num 9, pp 3425-3446, issn 0031-9015Article

New integrable nonlinearities from affine geometryANTONOWICZ, M; SYM, M.Physics letters. A. 1985, Vol 112, Num 1-2, pp 1-2, issn 0375-9601Article

Perturbation des ondes non linéairesSPASOV, A. YA; GEORGIEV, P. G.Izvestiâ vysših učebnyh zavedenij. Radiofizika. 1984, Vol 27, Num 6, pp 709-717, issn 0021-3462Article

Kink solitons and frictionLAL, P.Physics letters. A. 1985, Vol 111, Num 8-9, pp 389-390, issn 0375-9601Article

An efficient simplified approach for the nonlinear buckling analysis of framesKOUNADIS, A. N.AIAA journal. 1985, Vol 23, Num 8, pp 1254-1259, issn 0001-1452Article

Nonlinear neutron diffusion with poisoning effectsARLOTTI, L; BUSONI, G.Nonlinear analysis. 1984, Vol 8, Num 6, pp 609-622, issn 0362-546XArticle

On a pair integral equation and its transposeGOHBERG, I. C; KREIN, M. G.Operator theory. 1983, Vol 7, pp 243-274, issn 0255-0156Article

On the general behavior of acceleration wavesMENON, V. V; SHARMA, V. D; JEFFREY, A et al.Applicable analysis (Print). 1983, Vol 16, Num 2, pp 101-120, issn 0003-6811Article

Gel'fand-Yaglom wave equations based on the representation (3/2,5/2)○+ (1/2,5/2)○+ (-1/2,5/2)○+ (-3/2,5/2). Charge and causalityKOUTROULOS, C. G.Zeitschrift für Naturforschung. Teil A : Physik, physikalische Chemie, Kosmophysik. 1985, Vol 40, Num 10, pp 1062-1065, issn 0340-4811Article

A nonlinear difference equation with two parametersBROWN, A.Journal of the Australian Mathematical Society. Series B. Applied mathematics. 1985, Vol 26, Num 4, pp 430-451, issn 0334-2700Article

Liouville surface and new nonlinear integrable equationsCHOWDHURY, A. R; PAUL, S.Journal of physics. A, mathematical and general. 1984, Vol 17, Num 3, pp L97-L100, issn 0305-4470Article

On the two-gap lame potentials and elliptic solutions of the kovalevskaja problem connected with themENOL'SKII, V. Z.Physics letters. A. 1984, Vol 100, Num 9, pp 463-466, issn 0375-9601Article

Connection aspects of nonlinear lattice equations in (1+1) dimensionsGRAUEL, A.Journal of physics. A, mathematical and general. 1984, Vol 17, Num 18, pp L945-L949, issn 0305-4470Article

Two remarks on continuation procedures for solving some nonlinear equationsDESCLOUX, J.Mathematical methods in the applied sciences. 1984, Vol 6, Num 4, pp 512-514, issn 0170-4214Article

Nonlinear heat conduction with absorption: space localization and extinction in finite timeKERSNER, R.SIAM journal on applied mathematics (Print). 1983, Vol 43, Num 6, pp 1274-1285, issn 0036-1399Article

Imperfect bifurcation with a slowly-varying control parameterERNEUX, T; MANDEL, P.SIAM journal on applied mathematics (Print). 1986, Vol 46, Num 1, pp 1-15, issn 0036-1399Article

On the general structure of nonlinear equations integrable by the general linear spectral problemKONOPELCHENKO, B. G; DUBROVSKY, V. G.Physics letters. A. 1983, Vol 95, Num 9, pp 457-462, issn 0375-9601Article

Blow-up of H1 solutions for the one-dimensional nonlinear Schrödinger equation with critical power nonlinearityOGAWA, T; TSUTSUMI, Y.Proceedings of the American Mathematical Society. 1991, Vol 111, Num 2, pp 487-496, issn 0002-9939, 10 p.Article

Hybrid grid black oil reservoir simulatorGOTTARDI, G; VIGNATI, L.Journal of petroleum science & engineering. 1990, Vol 3, Num 4, pp 345-360, issn 0920-4105, 16 p.Article

Global solvability of the derivative nonlinear Schrödinger equationJYH-HAO LEE.Transactions of the American Mathematical Society. 1989, Vol 314, Num 1, pp 107-118, issn 0002-9947, 12 p.Article

Prolongation approach to the algebraic structures of the principal chiral model and completely conserved currentsJING-FA LU; MO-LIN GE; YUO-GUAN LEE et al.Physics letters. A. 1989, Vol 135, Num 3, pp 179-182, issn 0375-9601, 4 p.Article

A comment on phase transition analogy in the theory of intermittencyKARCZMARCZUK, J; ROSCISZWESKI, K.Acta physica Polonica. A. 1989, Vol 75, Num 3, pp 377-384, issn 0587-4246, 8 p.Article

Local Gradient Estimates of Solutions to Some Conformally Invariant Fully Nonlinear EquationsYANYAN LI.Communications on pure and applied mathematics. 2009, Vol 62, Num 10, pp 1293-1326, issn 0010-3640, 34 p.Article

Boundedness and oscillation for nonlinear dynamic equations on a time scaleERBE, Lynn; PETERSON, Allan.Proceedings of the American Mathematical Society. 2004, Vol 132, Num 3, pp 735-744, issn 0002-9939, 10 p.Article

  • Page / 827